# SDR AALA20100720MIA01

- Difficulty date: July 19, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 49,445 hours, 16,794 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: 6009580001
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED SMOKE AND ELECTRICAL ODOR IN CABIN.  EMERGENCY DECLARED RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND SMELL COMING FROM TV MONITOR IN THE MID GALLEY AREA.  REPLACED TV MONITOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
